Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

I am 49 Years old having watery eye. I spend more than 8 Hours in front of computer

AM HAVING WATERY EYE 49 YEARS OF AGE BUT I SPEND MORE 8HOURS ON COMPUTER PLEASE ADVICE E SINCE IT BECOMING A CONCERN TO ME
Asked On : Mon, 27 Dec 2010
Answers:  2 Views:  224
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
Watering of eyes can be because of over strain caused by excess use of computer. Now a days it is becoming a common problem. Later on it may convert into dry eyes. Although there is enough watering, still there is reduced lubrication. Do hot water fomentation. Give a break of 5 min. after every half an hour. Use some lubrication eye drop. in ayurveda you can use Ophthacare eye drop. It is a safe medicine without side effects. Log on to www.ayurprakash.com or call 9314090487 for further doubts.
Answered: Thu, 30 Dec 2010
I find this answer helpful
Ophthalmologist Dr. N. K. Misra's  Response
Welcome to HealthcareMagic Forum
while straining on computers the blinking is reduced.So the tear film breaks up and the surface epithelium starts drying.The range of movement of eye in computer work is also very limited.These two factors are to be taken care of in the management.Frequent blinking and all over eye movement during break will avoid use of any medication.Treatment wise lubricant drops are good enough
Answered: Sat, 1 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor